# SDR SWAA2018091124994

- Difficulty date: August 31, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER BEAM NR 5 ASSEMBLY CRACKED.  R&R BEAM IAW DWG.
